I don't know whether this has been addressed on the past, but does anyone have increased skin sensitivity? I don't know whether it caused by the Warfarin or the aftermath of DVT. (I have other side effects from taking Warfarin.) My skin is very sensitive in the DVT leg especially in the lower leg. The right leg does not seem as sensitive, but maybe that is because the left leg is ordinarily in pain now. I keep my leg elevated on pillows when sleeping (or trying to)and sometimes just rubbing against the pillowcase when moving feels like sandpaper on a sunburn.
Posts You May Be Interested In
Hello all, I'm not sure if this topic goes here, but I have an issue. My husband has a daughter who is almost 25, and I have a 12 year old. His daughter does absolutey nothing around the house, but stays in her room. I require my 12 year old to pitch in and do things. His daughter was assigned the dishes, but she half did that, so I started doing them. He has a problem with me not checking the...
I signed up a while ago but haven't felt like putting myself out there. I had my PE on December 8th 2017. I was alone and it was the scariest thing I have ever had to go through. I had to fight to stay concious and to get to the phone. I didn't know what was going on at the time. I keep getting told how lucky I am but I don't feel that way. I'm always scared about dying now. Any time I feel...